MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305125
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 9125250: initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a1409 - obstruction of flow.Patient problem code: f24 ¿ insufficient information.
 
Event or Problem Description
Material#: 305125.Batch: 3083975.It was reported by customer that they are able to draw it out of the vial.However, they are unable to push the vaccine into the muscle.They attempted again a second time, and the same thing happened.Incident date: (b)(6) 2023.
 
Additional Manufacturer Narrative
(b)(4) follow up a device history record review was completed by our quality engineer team for provided material number 305125 and lot number 3083975.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
No additional information received material#: 305125 batch: 3083975 it was reported by customer that they are able to draw it out of the vial.However, they are unable to push the vaccine into the muscle.They attempted again a second time, and the same thing happened.Incident date: 24oct2023 verbatim: rcc received a complaint via phone.Pir attached.(b)(6).Ref 305125 needle 25x1 rb lot 3083975 they are able to draw it out of the vial.However, they are unable to push the vaccine into the muscle.They attempted again a second time, and the same thing happened.Incident date: 24oct2023 they still have the needles to send in for investigation, if needed.

Brand Name
NEEDLE 25X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18082994
Report Number1911916-2023-00827
Device Sequence Number6591565
Product Code FMI
UDI-Device Identifier30382903051251
UDI-Public(01)30382903051251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305125
Device Lot Number3083975
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown